MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number SR-0840-CS
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Ischemia Stroke (4418); Embolism/Embolus (4438)
Date of Event 09/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Detailed product or patient information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient experienced a stroke.An enroute transcarotid stent was selected for use in a left sided transcarotid artery revascularization (tcar) procedure.During the tcar procedure, the physician had inadvertently placed the stent in a dissection plane that was caused by a non-boston scientific wire.Six hours post procedure, the patient experienced an embolic stroke.Post procedure imaging revealed that the left ophthalmic artery was occluded.No further information was provided to boston scientific.
 
Event or Problem Description
It was reported that the patient experienced a stroke.An enroute transcarotid stent was selected for use in a left sided transcarotid artery revascularization (tcar) procedure.During the tcar procedure, the physician had inadvertently placed the stent in a dissection plane that was caused by a non-boston scientific wire.Six hours post procedure, the patient experienced an embolic stroke.Post procedure imaging revealed that the left ophthalmic artery was occluded.No further information was provided to boston scientific.It was further reported that no intervention was performed.
 
Additional Manufacturer Narrative
Updated fields: a3a - sex a3b - gender b5- describe event or problem h6 - evaluation method codes; evaluation conclusion codes.Detailed product or patient information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23372793
Report Number2124215-2025-75229
Device Sequence Number13249510
Product Code NIM
UDI-Device Identifier00811311020478
UDI-Public(01)00811311020478
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSR-0840-CS
Device Catalogue NumberSR-0840-CS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer11/18/2025
01/28/2026
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date12/12/2025
02/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale